# SDR NSVA20120331495

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 41,212 hours, 46,497 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 50104891
- Part serial: SEP982781
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PAX REPORTED ELECTRICAL ODOR FROM ROW 8.  REMOVED AND REPLACED ROW 8 SIDEWALL LIGHTING SOCKET ASSY AND BULB.  OPS CHECKED GOOD.
